EconPapers    
Economics at your fingertips  
 

On the strong law of large numbers for functionals of countable nonhomogeneous Markov chains

Guoxin Liu and Wen Liu

Stochastic Processes and their Applications, 1994, vol. 50, issue 2, 375-391

Abstract: We prove a strong law of large numbers for functionals of nonhomogeneous Markov chains. The approach is analytic and different from the usual one.

Keywords: functional; of; a; nonhomogeneous; Markov; chain; strong; law; of; large; numbers; a.s.; convergence; conditional; expectation (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90129-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:2:p:375-391

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:50:y:1994:i:2:p:375-391